Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 375, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 3, 2011, 6:04 PM CDT for Dallas County, Polk County, Missouri. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2011, 6:04 PM CDT (23:04 UTC)
- Expired
- Jul 3, 2011, 7:00 PM CDT
- In force
- 56 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dallas County, MO, Polk County, MO
The radar
The Springfield radar (KSGF), 59 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.1 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1800 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1453 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
674
WUUS53 KSGF 032304
SVRSGF
MOC059-167-040000-
/O.NEW.KSGF.SV.W.0375.110703T2304Z-110704T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
604 PM CDT SUN JUL 3 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL DALLAS COUNTY IN SOUTHWEST MISSOURI...
NORTHEASTERN POLK COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 700 PM CDT.
* AT 603 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 5 MILES WEST OF POLK...OR 10 MILES NORTH OF
BOLIVAR...MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE BUFFALO...GOODSON...HALF WAY...LONG
LANE...LOUISBURG...PLAD...POLK...PUMPKIN CENTER AND WINDYVILLE.
OTHER LOCATIONS IN THE WARNING INCLUDE BENNETT SPRING STATE PARK AND
POMME DE TERRE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3778 9286 3762 9285 3749 9293 3769 9347
3781 9342 3781 9330
TIME...MOT...LOC 2304Z 286DEG 19KT 3775 9338
WIND...HAIL 60MPH 1.00IN
$$
LINDENBERG2 follow-up statements
309
WWUS53 KSGF 032320
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
620 PM CDT SUN JUL 3 2011
MOC059-167-040000-
/O.CON.KSGF.SV.W.0375.000000T0000Z-110704T0000Z/
POLK MO-DALLAS MO-
620 PM CDT SUN JUL 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR CENTRAL DALLAS AND NORTHEASTERN POLK COUNTIES...
AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR POLK...OR 8 MILES NORTHEAST OF
BOLIVAR...MOVING SOUTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE BUFFALO...GOODSON...HALF WAY...LONG
LANE...LOUISBURG...PLAD...POLK...PUMPKIN CENTER AND WINDYVILLE.
OTHER LOCATIONS IN THE WARNING INCLUDE BENNETT SPRING STATE PARK AND
POMME DE TERRE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3778 9286 3762 9285 3749 9293 3764 9334
3770 9340 3780 9337 3781 9328
TIME...MOT...LOC 2321Z 299DEG 21KT 3770 9330
WIND...HAIL 60MPH 1.00IN
$$
LINDENBERG578
WWUS53 KSGF 032350
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
650 PM CDT SUN JUL 3 2011
MOC059-167-040001-
/O.EXP.KSGF.SV.W.0375.000000T0000Z-110704T0000Z/
POLK MO-DALLAS MO-
650 PM CDT SUN JUL 3 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DALLAS AND
NORTHEASTERN POLK COUNTIES WILL EXPIRE AT 700 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3778 9286 3762 9285 3749 9293 3764 9334
3770 9340 3780 9337 3781 9328
TIME...MOT...LOC 2351Z 299DEG 21KT 3761 9311
$$
LINDENBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:04 PM CDT, 4 hours earlier.
Area forecast discussion, Jul 3, 2:04 PM CDT, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 204 PM CDT SUN JUL 3 2011 .DISCUSSION... /ISSUED 130 PM CDT SUN JUL 3 2011/ A WEAK FRONT STALLED OVER CNTRL MO/EAST CNTRL KS...AND HAS BECOME REINFORCED BY RAIN COOLED AIR TO SOME EXTENT. THIS HAS KEPT MOST OF THE FCST AREA IN THE HOT/MUGGY AIR. TEMPERATURES ARE AGAIN APPROACHING 100 DEG F AT KJLN AND ARE IN THE LOW/MID 90S ELSEWHERE. LIKE YESTERDAY LOWER DEW POINTS ARE KEEPING HEAT INDEX VALUES FROM GETTING WAY OUT OF HAND...GENERALLY IN THE MID/UPPER 90S AT AIRPORT SITES AT 1 PM. CLOUD COVER AND CUMULUS DEVELOPMENT IS NOW HELPING TO SLOW THE UPWARD DIURNAL TEMPERATURE TREND...BUT MOST AREAS SHOULD SEE 100 TO 105 DEG F HEAT INDEX VALUES BY LATE THIS AFTERNOON. A SHORTWAVE OVER EASTERN NEB/EASTERN KS WITH CONVECTIVE CLUSTER AHEAD OF IT OVER NORTHERN/CENTRAL MO WILL SHIFT E-SE THIS AFTERNOON/TONIGHT. LOW LEVEL BOUNDARIES SOUTH OF THE CONVECTION INTO WESTERN MO MAY SERVED AS A TRIGGER FOR CONVECTION THIS AFTERNOON. STRONG/SEVERE CONVECTION HAS SKIRTED THE FAR NORTHERN CWFA WITH THIS FEATURE...BUT WITH CONVECTIVE TEMPERATURE BEING REACHED...MAY SEE DEVELOPMENT ALONG THIS BOUNDARY SHORTLY. ELSEWHERE...ISOLD PULSE STORMS ARE AGAIN UNDERWAY OVER THE MO OZARKS. GIVEN THE STRONG INSTABILITY WITH RUC PROGGED SOUNDINGS INDICATING 3000 J/KG MLCAPES AND WITH SOME MID LEVEL DRY AIR (20-25 DEG K THETA-E DIFFERENTIAL SFC-700/500MB)...HAIL/WIND WILL BE THE MAIN STORM THREATS THROUGH THIS EVENING. THE SHORTWAVE IS PROGGED TO MOVE SLOWLY SOUTHEAST TO THE BOOTHEAL REGION BY 05/0000Z...SO OVERNIGHT CONVECTION NEAR OR JUST NORTH- EAST OF THE CWFA WILL BE POSSIBLE THROUGH TONIGHT WHERE LOW LEVEL CONVERGENCE IS MAXIMIZED. HAVE HIGHEST POPS OVER CNTRL MO TO COVER THIS. ONCE THE SHORTWAVE MOVES E-SE OF THE REGION...WE MAY GET A BREAK IN THE CONVECTION TUE-TUE EVENING. BUT WITH MORE ABUNDANT SUNSHINE...PROGGED HEAT INDEX VALUES REACH THE 100-105 DEG F TUE AFTERNOON. WITH THE MAIN UPPER RIDGE AXIS OVER THE WESTERN CONUS...ANOTHER SHORTWAVE AND ASSOCIATED SFC FRONT WILL MOVE THROUGH THE REGION WED-WED NIGHT WITH ADDITIONAL CHANCES FOR TSTMS. AFTER THAT...SOME NIGHTTIME CONVECTION MAY AFFECT AREAS NORTH OF THE FRONT...GENERALLY FAVORING THE SW AND SOUTHERN CWFA DEPENDING ON WHERE THE BAROCLINIC ZONE SETS UP. IN LATER PERIODS...BOTH THE GFS AND ECMWF INDICATE THE UPPER RIDGE BUILDING BACK TO THE NORTHEAST INTO THE AREA BY NEXT WEEKEND. DSA && .AVIATION... FOR THE 18Z TAFS...A COLD/STATIONARY FRONT ACROSS CENTRAL MISSOURI WILL CONTINUE TO ACT AS A FOCUS FOR STORM DEVELOPMENT THROUGH FORECAST PERIOD. THERE WILL BE THE POTENTIAL FOR ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION THIS AFTERNOON AND INTO THE 4TH OF JULY. DESPITE THE FRONT...CURRENT THINKING IS THAT COVERAGE WILL NOT BE SUFFICIENT FOR PREDOMINANT CONVECTION IN THE TAFS AND HAVE USED VCTS OR CB INSTEAD. VFR CONDITIONS WILL BE PREDOMINANT AS A RESULT...EXCEPT IF THUNDERSTORMS DO IMPACT TERMINALS. WILL MONITOR AND UPDATE AS NEEDED IN THE EVENT STORMS DO IMPACT AREA AERODROMES. HATCH && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jul 3, 12:59 PM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1259 PM CDT SUN JUL 3 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1259 PM CDT SUN JUL 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. LIMITED RISK FOR LIGHTNING. LIMITED RISK FOR LARGE HAIL. LIMITED RISK FOR DAMAGING THUNDERSTORM WIND. ELEVATED RISK FOR EXTREME HEAT. DISCUSSION... A FRONT HAS STALLED OVER CENTRAL MISSOURI TODAY WITH SIGNIFICANTLY COOLER AIR REMAINING NORTH OF THE REGION. HEAT AND HUMIDITY WILL COMBINE TO PRODUCE AFTERNOON HEAT INDEX VALUES OF 100 TO 105 IN MANY AREAS. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OZARKS THIS AFTERNOON AND EVENING. STRONG INSTABILITY WILL ALLOW A FEW STRONG TO SEVERE STORMS TO DEVELOP WITH LARGE HAIL AND DAMAGING WINDS THE MAIN POTENTIAL STORM THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...A FEW STRONG TO SEVERE...WILL BE POSSIBLE AGAIN MONDAY. ANOTHER FRONT MOVING SOUTH THROUGH THE REGION WILL BRING ADDITIONAL THUNDERSTORM CHANCES WEDNESDAY AND THURSDAY. NEAR OR ABOVE NORMAL TEMPERATURES CAN BE EXPECTED FOR THE UPCOMING WEEK. HEAT INDEX VALUES ARE EXPECTED TO REACH 100 TO 105 TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... LOCALIZED SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Special weather statement, Jul 3, 4:05 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
405 PM CDT SUN JUL 3 2011
MOZ070-071-032130-
PHELPS MO-PULASKI MO-
405 PM CDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PULASKI AND WEST
CENTRAL PHELPS COUNTIES UNTIL 430 PM CDT...
AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DIXON...OR 12 MILES NORTH OF WAYNESVILLE...
MOVING EAST AT 15 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE DIXON AND ST. ROBERT.
INTERSTATE 44 BETWEEN MILE MARKERS 158 AND 175 WILL ALSO BE IMPACTED
BY THIS STORM.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
LAT...LON 3802 9193 3781 9193 3781 9219 3802 9219
3801 9197 3802 9196
TIME...MOT...LOC 2106Z 265DEG 12KT 3800 9213
HATCHSpecial weather statement, Jul 3, 4:37 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
437 PM CDT SUN JUL 3 2011
MOZ070-071-083-032215-
DENT MO-PHELPS MO-PULASKI MO-
437 PM CDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PULASKI...
NORTHWESTERN DENT AND PHELPS COUNTIES UNTIL 515 PM CDT...
AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NEWBURG...OR 10 MILES WEST OF ROLLA...MOVING
EAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE ANUTT...DEVIL'S ELBOW...DOOLITTLE...EDGAR
SPRINGS...JEROME...LAKE SPRING...LECOMA...LENOX...NEWBURG...
NORTHEASTERN FORT LEONARD WOOD...NORTHWYE AND ROLLA.
INTERSTATE 44 BETWEEN MILE MARKERS 163 AND 186 WILL ALSO BE IMPACTED
BY THIS STORM.
LAT...LON 3775 9154 3759 9173 3780 9216 3801 9202
3801 9197 3804 9195 3803 9193 3804 9191
3794 9153
TIME...MOT...LOC 2137Z 284DEG 23KT 3790 9193
LINDENBERGLocal storm report, Jul 3, 5:22 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
522 PM CDT SUN JUL 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL 6 ESE FORT LEONARD WOOD 37.67N 92.05W
07/03/2011 E0.88 INCH PULASKI MO PUBLIC
&&
JTKSpecial weather statement, Jul 3, 5:48 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
548 PM CDT SUN JUL 3 2011
MOZ066-077-032315-
BARTON MO-VERNON MO-
548 PM CDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BARTON AND SOUTHERN
VERNON COUNTIES UNTIL 615 PM CDT...
AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF BRONAUGH...OR 10 MILES
SOUTHEAST OF FORT SCOTT...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL...
AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BRONAUGH...DEERFIELD...MILO...
MONTEVALLO...MOUNDVILLE...NEVADA AND SHELDON.
PEOPLE IN NORTHERN BARTON AND SOUTHERN VERNON COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
LAT...LON 3788 9461 3785 9408 3785 9407 3758 9408
3765 9462
TIME...MOT...LOC 2248Z 273DEG 14KT 3773 9457
LINDENBERGLocal storm report, Jul 3, 5:58 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
558 PM CDT SUN JUL 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL 2 E GARLAND 37.73N 94.59W
07/03/2011 E0.75 INCH VERNON MO LAW ENFORCEMENT
&&
BOXELLLocal storm report, Jul 3, 5:59 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
559 PM CDT SUN JUL 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 2 N ROBY 37.54N 92.14W
07/03/2011 E1.00 INCH TEXAS MO 911 CALL CENTER
&&
BOXELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:07 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 35 min |
| Jul 2, 7:14 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 35 min |
| Jul 2, 7:44 PM CDT | Special Weather Statement | SGF | Cedar | 31 min |
| Jul 2, 8:04 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 41 min |
| Jul 2, 8:20 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 55 min |
| Jul 3, 1:33 PM CDT | Special Weather Statement | SGF | Morgan | 27 min |
| Jul 3, 2:05 PM CDT | Special Weather Statement | SGF | Morgan | 25 min |
| Jul 3, 2:12 PM CDT | Special Weather Statement | SGF | Webster | 33 min |
| Jul 3, 2:38 PM CDT | Special Weather Statement | SGF | Camden | 37 min |
| Jul 3, 2:50 PM CDT | Severe Thunderstorm Warning | SGF | Camden | 55 min |
| Jul 3, 2:52 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 32 min |
| Jul 3, 2:54 PM CDT | Areal Flood Advisory | SGF | Greene, Webster | 2 hr |
| Jul 3, 3:31 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 44 min |
| Jul 3, 3:36 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 39 min |
| Jul 3, 3:37 PM CDT | Areal Flood Advisory | SGF | Greene | 97 min |
| Jul 3, 3:39 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 28 min |
| Jul 3, 3:41 PM CDT | Special Weather Statement | SGF | Laclede | 34 min |
| Jul 3, 3:50 PM CDT | Special Weather Statement | SGF | Maries | 25 min |
| Jul 3, 4:05 PM CDT | Special Weather Statement | SGF | Pulaski | 25 min |
| Jul 3, 4:37 PM CDT | Special Weather Statement | SGF | Phelps | 38 min |
| Jul 3, 5:08 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 27 min |
| Jul 3, 5:48 PM CDT | Special Weather Statement | SGF | Vernon | 27 min |
| Jul 3, 6:00 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 30 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.